# SDR AALA202104189007

- Difficulty date: April 17, 2021
- Submitted: April 19, 2021
- Operation: Air carrier
- Aircraft: N9025B
- Make and model: Airbus A319-115
- Aircraft serial: 6393
- Aircraft time: 17,655 hours, 7,987 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: No Test
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING CARD 26L00005005, OPERATIONALTEST OF EMERGEMCY LIGHTS FAILED AT BATTERY 13WL. REMOVED & REPLACED EMERGENCY LIGHT BATTERY AT 13WL PER AMM 33-51-38.
